Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 114, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2016, 4:15 PM CDT for 5 counties in Tennessee. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 4:15 PM CDT (21:15 UTC)
- Expired
- Jul 6, 2016, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, TN, Dickson County, TN, Hickman County, TN, Maury County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 60 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:45 PM CDT | TSTM WND DMG | 3 Sw Fairview, TN | TREE DOWN ON WALKER ROAD IN FAIRVIEW |
| Jul 6, 4:56 PM CDT | HAIL 0.7 | Franklin, TN | DIME SIZE HAIL REPORTED. |
| Jul 6, 4:58 PM CDT | HAIL 0.7 | Leipers Fork, TN | DIME SIZE HAIL REPORTED. |
| Jul 6, 5:05 PM CDT | TSTM WND DMG | 2 Nnw Leipers Fork, TN | TREE DOWN ON PARKER BRANCH ROAD. |
| Jul 6, 5:10 PM CDT | TSTM WND GST 55 | Franklin, TN | PUBLIC REPORTED AN ESTIMATED WIND GUST OF 55 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
194
WUUS54 KOHX 062115
SVROHX
TNC037-043-081-119-187-062200-
/O.NEW.KOHX.SV.W.0114.160706T2115Z-160706T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
415 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 500 PM CDT
* AT 414 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BELLEVUE TO NEAR CENTERVILLE... MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FRANKLIN...CENTERVILLE...BRENTWOOD...NOLENSVILLE...FOREST HILLS...
OAK HILL...THOMPSON'S STATION...FAIRVIEW...PRIMM SPRINGS...
PINEWOOD...BON AQUA...NUNNELLY...LYLES...LEIPERS FORK...
NATCHEZ TRACE AT HIGHWAY 96 AND BUCKSNORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3605 8718 3605 8659 3589 8666 3569 8733
3589 8769
TIME...MOT...LOC 2114Z 282DEG 27KT 3607 8697 3589 8750
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER1 follow-up statement
345
WWUS54 KOHX 062137
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
437 PM CDT WED JUL 6 2016
TNC037-043-081-119-187-062200-
/O.CON.KOHX.SV.W.0114.000000T0000Z-160706T2200Z/
DAVIDSON TN-DICKSON TN-WILLIAMSON TN-HICKMAN TN-MAURY TN-
437 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN DAVIDSON...SOUTHEASTERN DICKSON...WILLIAMSON...EASTERN
HICKMAN AND NORTHWESTERN MAURY COUNTIES...
AT 437 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRENTWOOD TO NEAR CENTERVILLE...MOVING SOUTHEAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...CENTERVILLE...BRENTWOOD...NOLENSVILLE...FOREST HILLS...OAK
HILL...THOMPSON'S STATION...FAIRVIEW...PRIMM SPRINGS...BON AQUA...
NUNNELLY...LYLES...LEIPERS FORK AND NATCHEZ TRACE AT HIGHWAY 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3605 8718 3605 8659 3589 8666 3569 8733
3578 8748 3595 8750
TIME...MOT...LOC 2137Z 293DEG 30KT 3599 8672 3580 8736
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:03 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 6, 3:03 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Nashville TN 303 PM CDT WED JUL 6 2016 .DISCUSSION... Severe thunderstorm watch has just gone out early this afternoon, and will be in effect through 9 PM this evening. Ongoing line of convection near the TN river will progress eastward ahead of a strong upper level shortwave. Plenty of instability with MUCAPE values up to as high as 4000 J/kg will be present ahead of the shortwave, and some cooler temperatures in the mid levels will allow some decent low to mid level lapse rates as well. With shear being a bit on the weak side, chances for severe will mainly be confined to damaging wind gusts but hail can not be ruled out with the strong instability. PWAT values around 2 inches is also evident on model soundings for most of the mid state, which will help the wind threat as well as allow for some heavy rainfall with the passing storms. Chances for showers and thunderstorms look to continue overnight and into Thursday morning, with the potential for strong to severe thunderstorms likely coming to an end late this evening. Lingering showers and thunderstorms should continue during the day Thursday, but end from west to east as the upper shortwave continues its way eastward. Thursday afternoon will mainly have chances confined east of I-65. Ridging will move in behind the shortwave, and dry out the mid state briefly Thursday night and early Friday. Models want to bring a weak cold front and some additional chances for showers and thunderstorms late on Friday and into the day on Saturday. SPC has a slight risk for severe thunderstorms along the KY/TN border and to the north, so will keep an eye on severe potential for Friday. The upper low is in the Great Lakes region, and the GFS/ECMWF have some different solutions to the precip timing, so did not vary too much from the previous forecast for now which kept 30 to 50 pops Saturday. Another weak low will continue the chances for showers and thunderstorms on Sunday. The upper low looks to strengthen a bit to start the work week, and progress slowly to the northeast. This will again keep chances for showers and thunderstorms in the forecast through the day Tuesday and another shortwave will follow behind to keep chances on Wednesday. At this point of the long term forecast, the GFS and ECMWF differ quite a bit in regards to precip output, so kept with consensus for now and have slight chances. Looking further into the long term, there isnt a significant dry period between the models, so it appears like we are holding in a wet pattern for awhile across the mid state. && .AVIATION... 18Z TAF DISCUSSION. Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions. With this in mind, tried to tie all this up with current regional radar trends and short range model depictions of MCS associated activity transversing the mid state region on at least a couple of occasions thru 07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z time frame with the second one from the 07/02Z-07/14Z time frame. During tstm activities, MVFR fog maybe experienced. Did not want to go with tstms throughout majority of forecast, but wanted to show potential of some lingering pcpn behind passages, and thus addressed with vcsh remarks. Ceilings on the whole will either be VFR TO MVFR. && .PRELIMINARY POINT TEMPS/POPS... Nashville 75 94 76 95 76 / 60 30 10 20 30 Clarksville 74 92 77 93 74 / 60 20 10 30 40 Crossville 72 85 71 89 70 / 70 50 20 30 40 Columbia 75 94 75 95 74 / 50 20 10 20 20 Lawrenceburg 75 93 74 94 74 / 50 30 10 10 20 Waverly 76 93 77 94 74 / 50 20 10 20 40 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........31
Hazardous weather outlook, Jul 6, 2:04 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 204 PM CDT WED JUL 6 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-071000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 204 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO MIDDLE TENNESSEE THROUGH THIS AFTERNOON...INTO THIS EVENING...AND EVEN POSSIBLY CONTINUE ACROSS THE MID STATE OVERNIGHT. SOME OF THESE STORMS WILL BECOME SEVERE THROUGH AT LEAST THE MID EVENING HOURS... WITH DAMAGING STRAIGHT LINE WINDS THE MAIN CONCERN. HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S BY EARLY THIS AFTERNOON IN AREAS WEST OF THE CUMBERLAND PLATEAU...WITH SOME ISOLATED LOCATIONS AT AND NEAR THE TENNESSEE RIVER VALLEY THIS AFTERNOON EXPERIENCING HEAT INDICES AROUND 105 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S THURSDAY AND FRIDAY IN AREAS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING... ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED THROUGH AT LEAST THE MID EVENING HOURS TODAY AND MAY BECOME NECESSARY AGAIN ON FRIDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 6, 3:58 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
358 PM CDT WED JUL 6 2016
TNZ011-034-066-062145-
PICKETT TN-CUMBERLAND TN-FENTRESS TN-
358 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PICKETT...CENTRAL
FENTRESS AND CUMBERLAND COUNTIES UNTIL 445 PM CDT...
AT 358 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF ISOLATED
STRONG THUNDERSTORMS. THE STRONGEST THUNDERSTORM WAS 10 MILES NORTH
OF SPRING CITY...OR 10 MILES SOUTHEAST OF CROSSVILLE...MOVING EAST
AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM....ALONG
WITH BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...AND POSSIBLY SMALL HAIL.
LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...FAIRFIELD GLADE...CRAB ORCHARD...ALLARDT...
SLATE SPRINGS...LAKE TANSI...CUMBERLAND MOUNTAIN STATE PARK...
PICKETT STATE PARK AND CLARKRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3637 8470 3638 8472 3634 8474 3633 8477
3630 8480 3628 8488 3624 8488 3621 8491
3615 8491 3608 8483 3609 8480 3600 8472
3591 8468 3583 8477 3576 8492 3575 8500
3598 8514 3660 8480 3660 8479 3640 8466
TIME...MOT...LOC 2055Z 261DEG 31KT 3583 8491
31Local storm report, Jul 6, 4:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
406 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 3 NE PEGRAM 36.13N 87.02W
07/06/2016 CHEATHAM TN TRAINED SPOTTER
A 4-6 DIAMETER TREE DOWN.
&&
EVENT NUMBER OHX1600701
FBSpecial weather statement, Jul 6, 4:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
406 PM CDT WED JUL 6 2016
TNZ032-065-062145-
WHITE TN-PUTNAM TN-
406 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE AND CENTRAL PUTNAM
COUNTIES UNTIL 445 PM CDT...
AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAXTER...OR NEAR COOKEVILLE...MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...SPARTA...ALGOOD...MONTEREY...BAXTER...
BURGESS FALLS STATE PARK...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3623 8539 3622 8533 3620 8532 3618 8528
3605 8524 3600 8526 3598 8526 3592 8525
3593 8566 3598 8566 3600 8564 3602 8566
3615 8566 3624 8542
TIME...MOT...LOC 2105Z 239DEG 49KT 3608 8557
07Local storm report, Jul 6, 4:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
407 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND DMG CROSS PLAINS 36.54N 86.68W
07/06/2016 ROBERTSON TN TRAINED SPOTTER
NUMEROUS TREES REPORTED DOWN.
&&
EVENT NUMBER OHX1600702
FBLocal storm report, Jul 6, 4:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
410 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL PORTLAND 36.59N 86.52W
07/06/2016 E0.70 INCH SUMNER TN PUBLIC
SEVERAL DIME SIZE HAIL REPORTS FROM THE CITY OF
PORLAND.
&&
EVENT NUMBER OHX1600703
FBLocal storm report, Jul 6, 4:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
411 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG PORTLAND 36.59N 86.52W
07/06/2016 SUMNER TN PUBLIC
SEVERAL REPORTS OF TREES AND LIMBS DOWN IN THE PORTLAND
AREA.
&&
EVENT NUMBER OHX1600704
FBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:56 PM CDT | Areal Flood Advisory | OHX | Clay, Macon, Sumner | 2 hr |
| Jul 6, 2:17 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 43 min |
| Jul 6, 2:23 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 67 min |
| Jul 6, 2:25 PM CDT | Special Weather Statement | OHX | Wilson | 35 min |
| Jul 6, 2:28 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Trousdale, Wilson | 32 min |
| Jul 6, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jul 6, 2:49 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 41 min |
| Jul 6, 2:53 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Overton, Pickett | 52 min |
| Jul 6, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Smith | 30 min |
| Jul 6, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 28 min |
| Jul 6, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 39 min |
| Jul 6, 3:15 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 45 min |
| Jul 6, 3:20 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 25 min |
| Jul 6, 3:24 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 36 min |
| Jul 6, 3:34 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 26 min |
| Jul 6, 3:36 PM CDT | Special Weather Statement | OHX | DeKalb | 24 min |
| Jul 6, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more | 49 min |
| Jul 6, 3:58 PM CDT | Special Weather Statement | OHX | Cumberland | 47 min |
| Jul 6, 4:06 PM CDT | Special Weather Statement | OHX | Putnam, White | 39 min |
| Jul 6, 4:19 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 41 min |
| Jul 6, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale | 33 min |
| Jul 6, 4:33 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Williamson, Wilson | 27 min |
| Jul 6, 4:40 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 33 min |
| Jul 6, 4:50 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 40 min |
| Jul 6, 4:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more | 35 min |
| Jul 6, 4:58 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 32 min |
| Jul 6, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 37 min |
| Jul 6, 5:27 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 48 min |
| Jul 6, 5:41 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 34 min |
| Jul 6, 6:17 PM CDT | Special Weather Statement | OHX | Coffee, Warren | 28 min |
| Jul 6, 6:26 PM CDT | Areal Flood Advisory | OHX | Overton, Putnam | 64 min |
| Jul 6, 6:52 PM CDT | Special Weather Statement | OHX | Van Buren | 23 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.